Proceedings of the Japan Academy, Series A, Mathematical Sciences

The Riemann-Roch theorem and Bernoulli polynomials

Tetsuya Ando

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 61, Number 6 (1985), 161-163.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195514684

Digital Object Identifier
doi:10.3792/pjaa.61.161

Mathematical Reviews number (MathSciNet)
MR804357

Zentralblatt MATH identifier
0607.14008

Subjects
Primary: 14F12
Secondary: 11B68: Bernoulli and Euler numbers and polynomials

Citation

Ando, Tetsuya. The Riemann-Roch theorem and Bernoulli polynomials. Proc. Japan Acad. Ser. A Math. Sci. 61 (1985), no. 6, 161--163. doi:10.3792/pjaa.61.161. https://projecteuclid.org/euclid.pja/1195514684


Export citation

References

  • [1] F. Hirzebruch and K. H. Mayer: Topological methods in algebraic geometry. Grundlehren 131, 3rd ed., Springer-Verlag, Heidelberg, ix+232 pp. (1966).
  • [2] J. A. Todd: The arithmetical invariants of algebraic loci. Proc. London Math. Soc, 43, 190-225 (1937).